Volume 16 (2009)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Topological logarithmic structures

John Rognes

Geometry & Topology Monographs 16 (2009) 401–544

DOI: 10.2140/gtm.2009.16.401

Abstract

We develop a theory of logarithmic structures on structured ring spectra, including constructions of logarithmic topological André–Quillen homology and logarithmic topological Hochschild homology.

Keywords

logarithmic geometry, structured ring spectra, log topological Hochschild homology, log topological André–Quillen homology

Mathematical Subject Classification

Primary: 14F10, 55P43

Secondary: 13D03, 55P47

References
Publication

Received: 15 December 2008
Accepted: 10 February 2009
Published: 4 July 2009

Authors
John Rognes
Department of Mathematics
University of Oslo
Norway
http://folk.uio.no/rognes/